A coordinate-free approach to multivariate exponential families

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    Abstract

    We apply the invariant umbral calculus to obtain a coordinate-free approach to multivariate exponential families.
    Original languageEnglish
    Title of host publicationAlgebraic methods in statistics and probability
    EditorsM. Viana, D.St.P. Richards
    Place of PublicationProvidence
    PublisherAmerican Mathematical Society
    Pages37-48
    Number of pages12
    ISBN (Print)0-8218-2687-5
    Publication statusPublished - 2001

    Publication series

    NameContemporary Mathematics
    Volume287

    Fingerprint Dive into the research topics of 'A coordinate-free approach to multivariate exponential families'. Together they form a unique fingerprint.

    Cite this